# SDR UALA2013050803219

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 68,658 hours, 12,028 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Switch Guard
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH WIRE GUARD NOT WORKING PROPERLY.  RE-INSTALL SPRING AND SAFEGUARD CAP OPS NORMAL.
